# SDR 96FDEA01605

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19852
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON INITIAL LANDING GEAR EXTENSION, NOSE GEAR DID NOT INDICATE DOWN AND LOCKED.   RAN CHECK LIST AFTER GO AROUND ON SECOND EXTENSION INDICATED DOWN AND LOCKED.  NOSE GEAR DOOR LIGHT WAS ILLUMINATED FOR AN EXCESSIVELY LONG TIME DURING EXTENSION.  INSPECTED NOSE GEAR EXTEND SWITCHES.  FOUND NO PROBLEMS, EXTENDED AND RETRACTED NOSE GEAR SEVERAL TIMES.  FOUND NOSE GEAR OVER CENTER KNUCKLE DRY.  LUBRICATED NOSE GEAR AND PERFORMED EXTENSION AND RETRACTION TEST PER MAINTENANCE MANUAL 32-30-0.   WITHIN LIMITS, OK FOR SERVICE.
